Flaring and Remicade

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

styxgurl
Regular Member


Date Joined Jan 2008
Total Posts : 67
   Posted 2/8/2008 5:40 PM (GMT -7)   
confused  I have had two treatments of remicade, it's been a week since my last one. This week I have started having very bad cramps and the big D. Even drinking water makes me cramp, it's the worst I have ever had. Is this normal after starting remicade?
 Thanks to all for any input.
 


crohnnie1974
Regular Member


Date Joined Jan 2007
Total Posts : 52
   Posted 2/8/2008 8:14 PM (GMT -7)   

all depends if you are still on steriod therapy....prednisone.  if you are still on and tapering, you may not feel as well. you will know more when you come off the pred, about one month tapering, you will know right away if the remicade is working for you

 

good luck


diagnosed in 2006, had crohns for 10 years
area affected illeum, small intestine, 
asacol, prednisone 40mg, Imuran, small bowel resection 2006.  just diagnosed with SLE this year, still waiting to see a rumey.


teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 2/9/2008 3:13 AM (GMT -7)   
Hello it takes time you should notice a diffrence after your 3rd infusion. I have been on Remicade for about 5 years. Just give it sometime. Ask your doctor to put you on a low dose of pred. Until the Remicade kicks in.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007
 


georgialady
Veteran Member


Date Joined Aug 2004
Total Posts : 1169
   Posted 2/9/2008 6:28 PM (GMT -7)   
Its takes time yes but sometimes remicade has reactions--if you still feel bad call your gi and tell
him or her of your systoms---we are all different and react different to the same drugs--hope you
feel better soon..
crohns since 1994--diabetes,highblood preasure,chronic pain


Aimee =)
Veteran Member


Date Joined Jun 2004
Total Posts : 1020
   Posted 2/9/2008 9:13 PM (GMT -7)   
I remember following my first infusion, I had some of the worst pain I remember ever having. It was after that that I started to improve.

I would encourage you to stick it out and give it a few more infusions - it can often take awhile. See if your GI will put you on something else short term, like evil Prednisone, to help.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:38 AM (GMT -7)
There are a total of 2,733,991 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151299 registered members. Please welcome our newest member, ABBear.
212 Guest(s), 2 Registered Member(s) are currently online.  Details
tdnjam, fiddlecanoe


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer